Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 23, 2010, 1:06 PM CDT for Collin County, Dallas County, Denton County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2010, 1:06 PM CDT (18:06 UTC)
- Expired
- Oct 23, 2010, 1:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 71 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 12:05 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
749
WFUS54 KFWD 231806
TORFWD
TXC085-113-121-231845-
/O.NEW.KFWD.TO.W.0037.101023T1806Z-101023T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
106 PM CDT SAT OCT 23 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 4 MILES SOUTH OF FLOWER MOUND...MOVING NORTHEAST
AT 40 MPH.
* THE TORNADO WILL BE NEAR...
HIGHLAND VILLAGE...LEWISVILLE...COPPER CANYON AND FARMERS BRANCH
AROUND 115 PM CDT...
HICKORY CREEK...LAKE DALLAS...CORINTH AND HEBRON AROUND 120 PM
CDT...
LAKE LEWISVILLE AND LAKEWOOD VILLAGE AROUND 125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3340 9671 3280 9675 3280 9703 3299 9703
3300 9724 3340 9688
TIME...MOT...LOC 1806Z 222DEG 35KT 3298 9711
$$2 follow-up statements
289
WWUS54 KFWD 231830
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT SAT OCT 23 2010
TXC085-113-121-231845-
/O.CON.KFWD.TO.W.0037.000000T0000Z-101023T1845Z/
DENTON TX-COLLIN TX-DALLAS TX-
130 PM CDT SAT OCT 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHWESTERN DALLAS...WESTERN COLLIN AND EASTERN DENTON COUNTIES...
AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED JUST SOUTH OF FARMERS
BRANCH...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
FARMERS BRANCH...CARROLLTON...HEBRON AND HACKBERRY AROUND 135 PM
CDT...
THE COLONY AROUND 140 PM CDT...
ADDISON...UNIVERSITY PARK AND HIGHLAND PARK AROUND 145 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3340 9671 3280 9675 3280 9703 3299 9703
3300 9724 3340 9688
TIME...MOT...LOC 1830Z 262DEG 12KT 3291 9689
$$509
WWUS54 KFWD 231844
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT SAT OCT 23 2010
TXC085-113-121-231854-
/O.EXP.KFWD.TO.W.0037.000000T0000Z-101023T1845Z/
DENTON TX-COLLIN TX-DALLAS TX-
144 PM CDT SAT OCT 23 2010
...THE TORNADO WARNING FOR NORTHWESTERN DALLAS...WESTERN COLLIN AND
EASTERN DENTON COUNTIES EXPIRES AT 145 PM CDT...
AT 144 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS UP TO
50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9671 3280 9675 3280 9703 3299 9703
3300 9724 3340 9688
TIME...MOT...LOC 1844Z 270DEG 43KT 3285 9671
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 23, 12:33 PM CDT, 33 minutes earlier.
Area forecast discussion, Oct 23, 12:33 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1233 PM CDT SAT OCT 23 2010 .AVIATION... /18Z TAFS/ AIRPORT WEATHER WARNING FOR DFW AIRPORT THROUGH 4 PM CDT. LIGHTNING...POTENTIAL FOR CONVECTIVE WINDS IN EXCESS OF 35KTS. TAF CONCERNS...CONVECTION THIS AFTERNOON...MVFR CIGS TONIGHT. THUNDERSTORMS NOW ON THE DOORSTEP OF METRO TAF SITES. INITIAL FM GROUP WILL CARRY VCTS WITH TEMPO FOR TSRA BEGINNING AT 18Z. CELLS WILL CONTINUE TRAINING SW-NE WHILE THE STREAM OF CONVECTION TRANSLATES EASTWARD. BACK EDGE OF HEAVIEST STORMS SHOULD PASS EAST OF METRO TAF SITES AROUND 22Z (5 PM CDT). POSTPONED ARRIVAL AT WACO. STRATIFORM RAIN REGION WILL IMPACT AREAS AFTER SIGNIFICANT CONVECTION HAS ENDED. LLJ NEAR 35KTS WILL RESULT IN MVFR CIGS LATE TONIGHT...PAST SUNRISE...SCATTERING MID TO LATE MORNING. ANY CONVECTION SUNDAY SHOULD BE WELL EAST OF TAF SITES. 25 && .UPDATE... CONCERNING AFTERNOON SEVERE WEATHER POTENTIAL AND THUNDERSTORM COVERAGE... NEARLY SOLID LINE OF LARGELY UNORGANIZED CONVECTION CONTINUES TO MOVE EAST OVER NORTH TEXAS LATE THIS MORNING. AT 16Z THIS LINE EXTENDED FROM BOWIE TO MINERAL WELLS TO CISCO. THIS LINE OF STORMS WAS PRIMARILY PRODUCING HEAVY RAINFALL WITH RAINFALL RATES UP TO 1 INCH PER HOUR. OUT AHEAD OF THIS LINE A NEW LINE OF CONVECTION WAS DEVELOPING FROM GAINESVILLE TO WEATHERFORD TO STEPHENVILLE. AS THESE STORMS MOVE EAST THEY WILL BE MOVING INTO AN ENVIRONMENT THAT IS MORE UNSTABLE WITH LOCALLY CALCULATED ENVIRONMENTAL PARAMETERS INDICATING NEARLY 1000 J/KG OF MIXED LAYER CAPE OUT AHEAD OF THIS NEW LINE OF STORMS. DEEP LAYER /0-6 KM/ SHEAR REMAINS HIGH WITH VALUES NEAR 50 KTS OVER MUCH OF NORTH TX. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD NORTHEAST OVER THE FORECAST AREA TODAY AS A SHORTWAVE TROUGH MOVES NORTHEAST OUT OF SOUTHWESTERN TX. THE CONSOLIDATED OUTFLOW ASSOCIATED WITH THE NEW LINE OF CONVECTION DEVELOPING JUST WEST OF THE METROPLEX IS ALSO EXPECTED TO PROVIDE MESOSCALE FORCING FOR ASCENT WITH A 10 TO 15 DEG F TEMPERATURE DROP BEHIND THIS BOUNDARY. FOR THIS AFTERNOON AS LARGE SCALE FORCING FOR ASCENT INCREASES OVER NORTH TX THINK THUNDERSTORM ACTIVITY WILL REMAIN WIDESPREAD IN NATURE. HAVE UPPED POPS INTO THE 60 TO 90 PERCENT RANGE FOR MUCH OF THE AREA AS MOST AREAS ARE EXPECTED TO SEE SOME PRECIPITATION TODAY. IN TERMS OF SEVERE WEATHER POTENTIAL THINK THAT AREAS MOST LIKELY TO SEE SEVERE WEATHER THIS AFTERNOON ARE AREAS ALONG AND EAST OF A SHERMAN TO DFW TO LAMPASAS LINE. CLOUDY SKIES HAVE LIMITED DESTABILIZATION SOMEWHAT TODAY...HOWEVER LIGHT RAIN SHOWER ACTIVITY IN THE WARM SECTOR HAS AIDED IN THE DEEPENING OF LOW LEVEL MOISTURE...SO DESPITE CLOUDY SKIES...LITTLE CONVECTIVE INHIBITION EXISTS OUT AHEAD OF ONGOING TSTM ACTIVITY. THE ONLY LOCATION WHERE WE HAVE SOME BREAKS IN THE CLOUD COVER IS SOUTH OF THE METROPLEX AND JUST WEST OF INTERSTATE 35. WOULD EXPECT THAT WITHIN THE NEXT COUPLE OF HOURS...THIS MAY BE A FAVORED AREA FOR SEVERE THUNDERSTORMS TO DEVELOP. DUE TO LITTLE ENVIRONMENTAL INHIBITION IN PLACE AND STRONG LARGE SCALE FORCING FOR ASCENT FORECAST TO BUILD OVER NORTH TX BY EARLY THIS AFTERNOON THINK THAT STORM MODE WILL TEND TO REMAIN QUASI- LINEAR IN NATURE. GIVEN DEEP LAYER SHEAR AND MIXED LAYER CAPE IN PLACE EMBEDDED SUPERCELLS ARE CERTAINLY POSSIBLE. THINK THAT LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS FOR THIS AFTERNOON. HOWEVER...LOW LEVEL SHEAR IS SUFFICIENT TO WARRANT A TORNADO THREAT FOR ANY SEVERE STORMS THAT MANAGE TO REMAIN DISCRETE THIS AFTERNOON AND A WELL ORGANIZED QLCS MAY ALSO PRODUCE A BRIEF TORNADO OR TWO. WILL HAVE IMAGES UP SHORTLY TO SUPPORT SHORT TERM FORECAST THOUGHTS. CAVANAUGH && .PREV DISCUSSION... /ISSUED 415 AM CDT SAT OCT 23 2010/ WATER VAPOR LOOP SHOWS A WELL DEFINED SHORTWAVE TROUGH NOW MOVING INTO THE BIG BEND REGION. UPPER LEVEL FORCING WILL BEGIN TO INCREASE ACROSS THE REGION DURING THE MORNING HOURS AND WILL BE QUITE STRONG GIVEN THE STRENGTH AND TRACK OF THIS SYSTEM. EXPECT CONVECTION TO BECOME SCATTERED TO NUMEROUS DURING THE DAY...WITH CLUSTERS/LINES OF STORMS TRACKING THROUGH THE NORTHWESTERN HALF OF THE CWA WHERE POPS WILL BE HIGHEST. ACTIVITY SHOULD BE MORE SCATTERED/CELLULAR OVER THE SOUTHEAST HALF OF THE CWA WHERE HIGHER VALUES OF CIN SHOULD LIMIT CONVECTION FROM BECOMING WIDESPREAD. BULK SHEAR IS HIGH AND ENOUGH INSTABILITY IS PRESENT FOR A SEVERE WEATHER THREAT ACROSS THE ENTIRE AREA AND HAVE MENTIONED THIS POTENTIAL IN PUBLIC PRODUCTS. HOWEVER...SEVERE THREAT OVER THE NW HALF OF THE CWA MAY BECOME MITIGATED BY THE WIDESPREAD NATURE OF CONVECTION. FARTHER SOUTH...HIGHER INSTABILITY FROM LESS CONVECTIVE OVERTURNING AS WELL AS CELLULAR STORM MODES MAY ALLOW FOR A MORE SIGNIFICANT SEVERE THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. A POTENTIAL FOR HEAVY RAIN WITH TRAINING BANDS OF CONVECTION EXISTS PRIMARILY ALONG AN AXIS FROM EASTLAND TO GAINESVILLE WHERE MOST NUMERICAL GUIDANCE IS DEPICTING MEAN QPF OF 1-2 INCHES. AS THE UPPER TROUGH MOVES ACROSS... CONVECTION SHOULD END FROM WEST TO EAST...WITH THE BACK EDGE REACHING THE I-35 CORRIDOR AROUND SUNSET. A SECOND STRONG SHORTWAVE TROUGH WILL MOVE THROUGH THE REGION SUNDAY AFTERNOON AND EVENING...AND ONCE AGAIN EXPECT SCATTERED CONVECTION ACROSS THE AREA. IT APPEARS THE SEVERE WEATHER THREAT SUNDAY AFTERNOON/EVENING WILL BE HIGHER AS CAPE INCREASES TO 1500-2500 J/KG. THIS IS DUE TO STEEPENING LAPSE RATES IN THE LOW AND MID LEVELS ASSOCIATED WITH THE UPPER TROUGH AND ALSO SOME AMOUNT OF MIDDAY/AFTERNOON SUNSHINE. IN ADDITION...THE DRY LINE WILL BE DRAPED ACROSS THE CWA...ROUGHLY ALONG A LINE FROM SHERMAN TO FORT WORTH TO GOLDTHWAITE. STORM COVERAGE WILL NOT BE AS HIGH AS TODAY...BUT WHAT DOES DEVELOP ALONG THE DRY LINE SHOULD BECOME SUPERCELLS. ISOLATED TORNADOES WILL BE POSSIBLE...BUT VEERING/WEAKENING LOW LEVEL WINDS SHOULD HELP LESSEN THIS THREAT. VERY LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN THREATS. IN THE WAKE OF THE UPPER TROUGH...MONDAY WILL FEATURE WESTERLY WINDS JUST ABOVE THE SURFACE AND DEPLETE THE MOISTURE CONTENT IN THE LOW LEVELS AND SHOULD INHIBIT CONVECTION. IT WILL ALSO BE WINDY AS A POWERFUL CYCLONE WRAPS UP ACROSS THE PLAINS AND S/SW WINDS RAMP UP TO 20-25MPH. A WEAK FRONT WILL MOVE THROUGH MONDAY NIGHT AND THERE MAY BE JUST ENOUGH MOISTURE FOR A FEW SHOWERS/STORMS OVER THE NORTHEAST ZONES. SHEAR PROFILES ARE EXTRAORDINARY MONDAY EVENING...SO IF STORMS DO DEVELOP THERE IS SOME POTENTIAL FOR SEVERE WEATHER IN THE FAR NORTHEAST. COOLER/DRIER AIR WILL MOVE INTO THE AREA TUESDAY AND WEDNESDAY. A REINFORCING PUSH OF SLIGHTLY COOLER AIR WILL ARRIVE WEDNESDAY NIGHT BUT THE UPPER LEVEL FLOW LOOKS TOO ZONAL FOR ANY SIGNIFICANT COOL DOWN BELOW NORMAL. WITH THE WEDNESDAY NIGHT FRONT...SOME ELEVATED MOISTURE/FRONTOGENESIS LIFT MAY ALLOW FOR A FEW SHOWERS AND WILL SHOW 20 POPS FOR THIS. OTHERWISE KEPT THE FORECAST DRY AND PLEASANT THURSDAY AND FRIDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 65 84 63 88 / 90 60 20 20 5 WACO, TX 79 67 86 64 88 / 80 50 30 30 5 PARIS, TX 79 64 83 62 83 / 80 60 40 40 10 DENTON, TX 78 64 84 59 87 / 90 50 20 10 5 MCKINNEY, TX 79 65 84 60 86 / 90 60 30 30 10 DALLAS, TX 78 66 84 62 87 / 90 60 30 20 10 TERRELL, TX 79 67 84 64 86 / 80 60 40 30 10 CORSICANA, TX 80 67 84 65 85 / 70 60 40 40 5 TEMPLE, TX 79 67 85 63 88 / 70 50 30 30 5 MINERAL WELLS, TX 74 60 85 54 90 / 90 20 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/69
Hazardous weather outlook, Oct 23, 4:19 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 419 AM CDT SAT OCT 23 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-232100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 419 AM CDT SAT OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS WILL AFFECT NORTH TEXAS TODAY. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS ALL AREAS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE... ESPECIALLY IN AREAS SOUTH OF INTERSTATE 20 THIS AFTERNOON. LOCALLY HEAVY RAINS CAN ALSO BE EXPECTED. THUNDERSTORM COVERAGE AND INTENSITY WILL DIMINISH FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND SUNDAY EVENING IN AREAS EAST OF A LINE FROM SHERMAN TO DALLAS TO LAMPASAS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS EASTERN PARTS OF NORTH TEXAS ON MONDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE WEATHER IS NOT EXPECTED MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN AREAS WEST OF INTERSTATE 35 BY LATE THIS MORNING AND ACROSS THE REST OF NORTH TEXAS BY EARLY THIS AFTERNOON.
In the hours before
Special weather statement, Oct 23, 11:25 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CDT SAT OCT 23 2010
TXZ092-103-231700-
COOKE TX-DENTON TX-
1125 AM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COOKE COUNTY
NORTHWESTERN DENTON COUNTY
AT 1125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF DENTON...MOVING NORTHEAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...KRUM...
SANGER...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON
BRANCH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3365 9694 3343 9694 3315 9723 3322 9739
3336 9738 3372 9713
TIME...MOT...LOC 1625Z 210DEG 40KT 3328 9728Special weather statement, Oct 23, 11:42 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT SAT OCT 23 2010
TXZ117-130>132-231715-
PARKER TX-HOOD TX-ERATH TX-SOMERVELL TX-
1142 AM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ERATH COUNTY
HOOD COUNTY
PARKER COUNTY
SOMERVELL COUNTY
AT 1142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
GRANBURY TO 10 MILES EAST OF STEPHENVILLE...MOVING NORTHEAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...BRIAR...
GLEN ROSE...GRANBURY...HUDSON OAKS...LIPAN...OAK TRAIL
SHORES...RENO...SPRINGTOWN...STEPHENVILLE...WEATHERFORD...WILLOW
PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3252 9808 3251 9806 3256 9806 3300 9779
3299 9754 3277 9754 3256 9758 3255 9762
3241 9761 3222 9765 3209 9790 3210 9834
TIME...MOT...LOC 1642Z 232DEG 29KT 3257 9774 3224 9801Local storm report, Oct 23, 11:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 AM CDT SAT OCT 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL VALLEY VIEW 33.48N 97.17W
10/23/2010 E0.75 INCH COOKE TX EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT I-35 MILE MARKER 480Special weather statement, Oct 23, 12:02 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 PM CDT SAT OCT 23 2010
TXZ092-093-231730-
GRAYSON TX-COOKE TX-
1202 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COOKE COUNTY
NORTHWESTERN GRAYSON COUNTY
AT 1202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GAINESVILLE...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE
AND WHITESBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3395 9689 3388 9687 3386 9685 3388 9679
3384 9676 3384 9671 3392 9667 3390 9659
3349 9696 3358 9715 3396 9694 3397 9692
TIME...MOT...LOC 1702Z 207DEG 40KT 3362 9700Special weather statement, Oct 23, 12:03 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 PM CDT SAT OCT 23 2010
TXZ103-117-118-231730-
DENTON TX-PARKER TX-TARRANT TX-
1203 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DENTON COUNTY
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
AT 1203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
AZLE TO 10 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST AT 55 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
ARGYLE...AZLE...BENBROOK...BLUE MOUND...BRIAR...CORRAL CITY...EAGLE
MOUNTAIN...FORT WORTH...HASLET...JUSTIN...KELLER...LAKE WORTH...
LAKESIDE...NORTHLAKE...PECAN ACRES...PELICAN BAY...RENO...RIVER
OAKS...ROANOKE...SAGINAW...SANSOM PARK...TROPHY CLUB...WATAUGA...
WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3327 9713 3293 9719 3256 9746 3256 9768
3298 9761 3300 9757 3299 9739 3311 9739
TIME...MOT...LOC 1703Z 221DEG 49KT 3285 9755 3263 9760Special weather statement, Oct 23, 12:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 PM CDT SAT OCT 23 2010
TXZ093-231800-
GRAYSON TX-
1230 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 1230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DENISON TO 13 MILES SOUTHEAST OF WHITESBORO...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT...HENDRIX
AND EISENHOWER STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON FOR NORTH CENTRAL TEXAS.
LAT...LON 3384 9659 3383 9651 3378 9648 3379 9642
3374 9636 3343 9640 3339 9680 3340 9683
3342 9683 3343 9694 3365 9694 3384 9686
3386 9677 3384 9671 3387 9669 3388 9661
TIME...MOT...LOC 1730Z 233DEG 35KT 3380 9666 3351 9677The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Oct 22, 8:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 23, 7:10 AM CDT | Special Weather Statement | FWD | Young | 35 min |
| Oct 23, 7:56 AM CDT | Special Weather Statement | FWD | Jack, Montague | 34 min |
| Oct 23, 9:25 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 35 min |
| Oct 23, 10:11 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 34 min |
| Oct 23, 10:53 AM CDT | Special Weather Statement | FWD | Wise | 22 min |
| Oct 23, 11:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Oct 23, 11:42 AM CDT | Special Weather Statement | FWD | Erath, Hood, Parker, Somervell | 33 min |
| Oct 23, 12:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Oct 23, 12:03 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Oct 23, 12:06 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Oct 23, 12:30 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Oct 23, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Oct 23, 12:53 PM CDT | Tornado Warning | FWD | Tarrant | 25 min |
| Oct 23, 1:04 PM CDT | Flash Flood Warning | FWD | Hood, Parker, Tarrant | 116 min |
| Oct 23, 1:07 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 113 min |
| Oct 23, 1:53 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 37 min |
| Oct 23, 1:55 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Oct 23, 2:19 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 26 min |
| Oct 23, 2:39 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| Oct 23, 2:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Oct 23, 2:57 PM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 3 hr |
| Oct 23, 3:14 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 2 hr |
| Oct 23, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 60 min |
| Oct 23, 3:34 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 41 min |
| Oct 23, 3:51 PM CDT | Special Weather Statement | FWD | Falls | 24 min |
| Oct 23, 3:57 PM CDT | Tornado Warning | FWD | Hill, Navarro | 48 min |
| Oct 23, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 42 min |
| Oct 23, 4:08 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| Oct 23, 4:17 PM CDT | Tornado Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 58 min |
| Oct 23, 4:34 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 41 min |
| Oct 23, 4:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 43 min |
| Oct 23, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 48 min |
| Oct 23, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 46 min |
| Oct 23, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 50 min |
| Oct 23, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 47 min |
| Oct 23, 6:18 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 117 min |
| Oct 23, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 17 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.